# SDR AUS20021184

- Difficulty date: October 18, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF520*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 216362038
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE RT FUEL MANIFOLD LEAKING AT MANIFOLD TO COMBUSTOR CASE JOIN. EVIDENCE OF FIRE AROUND LEAK.
